Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On constructing distribution functions: With applications to Lommel polynomials and Bessel functions


Author: Daniel Maki
Journal: Trans. Amer. Math. Soc. 130 (1968), 281-297
MSC: Primary 33.40
MathSciNet review: 0219769
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0219769-0
Article copyright: © Copyright 1968 American Mathematical Society